# SDR MWEA030498

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 43,803 hours, 42,390 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 528
- Condition: Contaminated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT CONSTANT SPEED DRIVE OIL PRESSURE LOW ANNUNCIATOR ILLUMINATED.  FOUND MAGNETIC CHIP DETECTOR CONTAMINATED WITH METAL AND BRASS SHAVINGS.  REMOVED AND REPLACED LEFT CONSTANT SPEED DRIVE.
